| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision.Clinical reason for the explant is mechanical complication of iol.The iol was exchanged for advanced technology intraocular lenses (atiol) 8 months 14 days following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Additional Manufacturer Narrative
The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.The product was not returned for evaluation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and stated that there was no impact to the patient.